Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Teenager has high choleterol, dizziness, sluggishness, lightheadedness. Why?

My 14year old daughter keeps getting dizzy lighthead and sluggish she had high cholesterol as a child and recently had upper GI and they said she had a thin lining in her stomach with several ulcers shes been doing well and now shes getting light headed/dizzy again she stays tired and sluggish alot could you tell me what could be wrong with her
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hi, I had gone through your query and understand your concerns.
The most common reasons for ulceration in stomach at that age are probably high spicy food, stress etc.
Try out more milk products, fibre food, yoga or meditation to relieve stress if any. Improve physical exercises. Try out these for a while which could help her to recover from ulcers and high cholesterol also. Thank you
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor